MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW 3.5MM HEAD/SELF-TAPPING 34MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW 3.5MM HEAD/SELF-TAPPING 34MM; SCREW, FIXATION, BONE
Model Number 201.687
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Foreign Body In Patient (2687); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Part was not explanted, still retained in the patient.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2018, the patient underwent a hardware removal procedure due to wound break down.There are four (4) self tapping metaphyseal screws, four (4) variable angle (va) self tapping locking screws, one (1) va large locking calcaneal plate, and one (1) self tapping cortex screw were removed.One (1) self tapping cortex screw remained implanted due to unknown reason.Originally, the hardware was implanted on (b)(6) 2018.The procedure was completed successfully.Patient status or surgical delay is unknown.This complaint involves eleven (11) device.The other parts associated with this complaint are located in (b)(4).This report is 1 of 1 for (b)(4).

Brand Name
2.4MM CORTEX SCREW 3.5MM HEAD/SELF-TAPPING 34MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7897978
Report Number2939274-2018-53901
Device Sequence Number1433814
Product Code HWC
UDI-Device Identifier10886982142535
UDI-Public(01)10886982142535
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.687
Device Catalogue Number201.687
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight79